ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium. Compare to Aleve Caplets active ingredient.
STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours.
PAIN RELIEVER: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold. Also temporarily reduces fever.
NAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducer.
Pain relieving patch: These comfortable, convenient & effective topical pain patches have 3 powerful pain fighters that work at the site of pain. Analgesics include camphor, menthol & methyl salicylate.
Versatile comfort: With rounded corners & flexible fabric, application is easy & the patches bend with your movements. The patches stay where you need them & are easy to remove.
Targeted relief: Provides temporary relief of pain associated with sore back, neck, wrist, ankle, hip, shoulder, knee & elbow. Help alleviate muscle soreness, backache, joint pain & sprains.
Long-lasting: For penetrating, mess-free & targeted relief, apply spray or patch to manage pain in specific areas. Salonpas pain relieving patches & sprays offer pain relief for up to 8 hours.
ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
John Carter is the owner and CEO of AcedProducts.co—a popular online website that analyzes tens of thousands of reviews on various products to show you the bestsellers in any category. His goal is to make online shopping much easier than it's ever been by eliminating the need to guess which products are good and which ones are bad.
"Amazon, Amazon Prime, the Amazon logo and Amazon Prime logo are trademarks of Amazon.com, Inc. or its affiliates".